MAUDE Adverse Event Report: EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-05
Medical Device Problem Codes Structural Problem (2506); Detachment of Device or Device Component (2907); Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported approximately six years after a reverse right total shoulder replacement the patient experienced pain.The patient underwent a right total shoulder revision procedure due to disassociation of the humeral tray, humeral liner, glenosphere and locking screw.No medical or surgical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: 320-10-05 - equinoxe reverse tray adapter plate tray +5 (b)(6).320-42-03 - equinoxe reverse 42mm humeral liner +2.5.320-02-42 - rs expanded glenosphere 42mm, +4mm offset (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00031, 1038671-2025-02433.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove serial number and expiration dates - unknown), h4 (remove manufacture date-unknown).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: d1, d4, h4.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from humeral tray disassociation, likely leading to the reported humeral liner disassociation and glenosphere loosening.The humeral tray disassociation may have been the result of incomplete seating/cross-threading of the reverse torque defining screw and/or an unreported post traumatic event, which allowed the torque defining screw to back out.The glenosphere loosening may have been the result of abnormal articulation following the humeral liner/tray disassembly, incomplete seating of the glenosphere locking screw and/or the glenosphere on the baseplate at the time of implantation, or a combination of these possibilities.Following the humeral tray and liner disassociation, abnormal articulation between the metal components likely resulted in the reported noise.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a.The revision reported was likely the result of humeral tray disassociation, likely leading to the reported humeral liner disassociation and glenosphere loosening.The humeral tray disassociation may have been the result of incomplete seating/cross-threading of the reverse torque defining screw and/or an unreported post traumatic event, which allowed the torque defining screw to back out.The glenosphere loosening may have been the result of abnormal articulation following the humeral liner/tray disassembly, incomplete seating of the glenosphere locking screw and/or the glenosphere on the baseplate at the time of implantation, or a combination of these possibilities.Following the humeral tray and liner disassociation, abnormal articulation between the metal components likely resulted in the reported noise.However, these allegations cannot be confirmed as the devices were not returned for evaluation and images/radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQ REV LOCKING SCREW
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
goeff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22437006
Report Number1038671-2025-02434
Device Sequence Number3164007
Product Code KWT
UDI-Device Identifier10885862086495
UDI-Public10885862086495
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2017
Device Catalogue Number320-15-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by ManufacturerNot provided
10/15/2025
10/21/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date10/01/2025
10/21/2025
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale
Patient Weight120 KG
Patient RaceWhite